MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue Patient Monitor MX750; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH IntelliVue Patient Monitor MX750; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number IntelliVue Patient Monitor MX750
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the alarms did not sound for an spo2 event.The device was in use on a patient at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
Analysis was performed by remote service personnel.The analysis included review of log data, reproduction of the reported alarms using a simulator, and a sound-volume check.The customer reported that a spo2 alarm had not sounded during a specified time period.Log analysis showed that spo2 alarms were triggered on the reported date, with acknowledgments at the central station and alarm breaks at the monitor.Because the nurse was not able to provide the exact time of the observed event, it could not be determined with certainty whether the logged alarms corresponded to the alarms reported as not heard at the monitor.Simulator testing performed by the customer confirmed the device alarming appropriately, and a sound-volume check was completed.The product malfunction was unable to be confirmed because the exact time of the observed event was not available.Testing completed by the customer confirmed that device was alarming appropriately.The customer has been asked to record the exact date and time if the event occurs again in order to verify more accurately.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received, the complaint file will be reopened for further investigation.Institution phone #: (b)(6).Reporter phone #: (b)(6).

Brand Name
IntelliVue Patient Monitor MX750
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50818261
Report Number9610816-2026-101943
Device Sequence Number18811629
Product Code MHX
UDI-Device Identifier00884838083332
UDI-Public(01)00884838083332
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K210906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIntelliVue Patient Monitor MX750
Device Catalogue Number866471
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown